MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number 8886664151
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the needles of four sutures from the same lot number came off.Six more needles from another lot had the same issue.
 
Additional Manufacturer Narrative
D10 concomitant product: 8886664151, 8886 6641-51 maxon 2-0 grn 75cm c14 (lot#d4g4093fy); 8886664151, 8886 6641-51 maxon 2-0 grn 75cm c14 (lot#d4h2306fy); 8886664151, 8886 6641-51 maxon 2-0 grn 75cm c14 (lot#d4g4093fy); 8886664151, 8886 6641-51 maxon 2-0 grn 75cm c14 (lot#d4h2306fy); 8886664151, 8886 6641-51 maxon 2-0 grn 75cm c14 (lot#d4h2306fy); 8886664151, 8886 6641-51 maxon 2-0 grn 75cm c14 (lot#d4h2306fy); 8886664151, 8886 6641-51 maxon 2-0 grn 75cm c14 (lot#d4h2306fy); 8886664151, 8886 6641-51 maxon 2-0 grn 75cm c14 (lot#d4h2306fy); 8886664151, 8886 6641-51 maxon 2-0 grn 75cm c14 (lot#d4h2306fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a veterinary mass removal, while suturing, the needle came off.Another device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21401072
Report Number9612501-2025-00446
Device Sequence Number9312159
Product Code GAM
UDI-Device Identifier10884523004168
UDI-Public10884523004168
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886664151
Device Catalogue Number8886664151
Device Lot NumberD4G4093FY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date02/27/2025
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown